# SDR CA101122011

- Difficulty date: November 21, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 10,600 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Check Valve
- Part number: 17070900401
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, THE LANDING GEAR FAILED TO RETRACT, FLIGHT RETURNED TO POINT OF DEPARTURE, LANDING WEIGHT 43,800 KGS.  REPLACED CHECK VALVE IN RETURN LINE AT SELECTOR VALVE PER AMM 32-33-02-04, P/N 170-70900-401, MFR: EMBRAER.  REPLACE NOSE UPLOCK BOX PER AMM 32-32-03-04.
